# SDR AALA201911019004

- Difficulty date: October 31, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 21,197 hours, 8,630 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO MEM, BURNING ODOR IN CABIN. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND POWER SUPPLY AT SEAT 18D TO BE FAULTY. SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE FOUND POWER SUPPLY TO BE FAULTY. MAINTENANCE ACCOMPLISHED MCM 05-96-70 AND REPLACED ISPS AND OUTLET, AND REINSTATED POWER PORT SYSTEM PER AMM 23-81-04 AND 05. (CLOSED)
